Child suffers severe reaction after taking “fake” anti-malaria drugs (photos)

A young boy suffered severe reactions after taking what has been described as “fake” anti-malaria drugs.

Favour fell ill and because his parents couldn’t afford to take him to a hosptal, they took him to a pharmacist who prescribed anti malaria drugs. As soon as the boy took the drugs, he began reacting to it and he developed growth on his skin which began to peel and cause him severe pain.

Child suffers severe reaction after taking "fake" anti-malaria drugs (photos)
The boy, who wasn’t getting any better, was later taken to federal medical hospital in Abuja where they struggled to keep him alive.
Child suffers severe reaction after taking "fake" anti-malaria drugs (photos) 2

READ ALSO: MISSING PERSON: 51-Year-Old Father Of Five Who Left Ibadan For Ilesha In September

Child suffers severe reaction after taking "fake" anti-malaria drugs (photos)3

Child suffers severe reaction after taking "fake" anti-malaria drugs (p 4hotos)

Share This Post

Leave a Comment